Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Bondal Aleksei Igorevich
(recent publications)
| by years | scientific publications | by types |



   2015
1. Alexey Bondal, Ilya Zhdanovskiy, “Coherence of relatively quasi-free algebras”, Eur. J. Math., 1:4 (2015), 695–703  mathnet  crossref  mathscinet  zmath  scopus
2. A. Bondal, I. Zhdanovskiy, “Ortogonal pairs and mutually unbiased bases”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye metody. XXVI, Zap. nauchn. sem. POMI, 437, POMI, SPb., 2015, 35–61 , arXiv: 1510.05317  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:1 (2016), 23–40  crossref  mathscinet  elib  scopus (cited: 1)
3. A. Bondal, A. Bodzenta, Flops and spherical functors, 2015 , 92 pp., arXiv: 1511.00665
4. A. Bondal, I. Zhdanovskiy, Symplectic geometry of unbiasedness and critical points of a potential, 2015 , 14 pp., to appear in: Advanced Studies in Pure Mathematics Advanced Studies in Pure Mathematics Book Series. Japan, Tokyo: the Mathematical Society of Japan by Kinokuniya, Tokyo, 2016, arXiv: 1507.00081

   2014
5. A. Bondal, I. Zhdanovskiy, Orthogonal pairs for Lie algebra sl(6), IPMU14-0296, IPMU, Kashiwa, Japan, 2014 , 89 pp.

   2013
6. A. I. Bondal, “Operations on $t$-structures and perverse coherent sheaves”, Izv. Math., 77:4 (2013), 651–674  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
7. A. Bondal, I. Zhdanovskiy, Representation theory for system of projectors and discrete Laplace operators, IPMU13-0001, IPMU, Kashiwa, Japan, 2013 , 48 pp.
8. A. Bondal, I. Zhdanovskiy, Coherence of relatively quasi-free algebras, IPMU13-0053, IPMU, Kashiwa, Japan, 2013 , 6 pp.

   2011
9. A. Bondal, “From algebras to varieties”, IPMU News, 2011, no. 14, 4–9 http://www.ipmu.jp/webfm_send/506
10. A. Bondal, A. Rosly, Derived categories for complex-analytic manifolds, IPMU11-0117, IPMU, Kashiwa, Japan, 2011 , 16 pp.


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017